REAL

Isospectral Dirac operators

Ashrafyan, Yuri and Harutyunyan, Tigran (2017) Isospectral Dirac operators. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (4). pp. 1-9. ISSN 1417-3875

[img]
Preview
Text
p4598.pdf

Download (360kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 20 Jan 2018 08:29
Last Modified: 20 Jan 2018 08:29
URI: http://real.mtak.hu/id/eprint/72839

Actions (login required)

Edit Item Edit Item